# SDR GTIA2024010737741

- Difficulty date: January 6, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 31,648 hours, 14,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED BURNING SMELL REPORTED IN ROW 26 TO ROW 31 AREA OF THE CABIN.-PERFORMED TSM 05-50-00-810-831-A FOR DETECTION OF SOURCE OF ODOR. PACKS ISOLATED TO ENGINE 1&2, NO ODORS/FUMES NOTED. A/C OK TO CONTINUE SERVICE.
